# SDR ASAA2025052758253

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 57,888 hours, 17,263 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND OVERDOOR EXIT SIGN NOT ILLUMINATED OVER R1 DOOR. GROUNDED - YES. FOUND LOOSE CONNECTOR BETWEEN EMERGENCY EXIT LT AND EMERGENCY LT POWER SUPPLY. RESEATED ELECTRICAL CONNECTOR REF FIM 33-50 TASK 801 AND WDM 33-51-12. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
